Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|SueC - Mon Aug 25, 2008 9:52 am||
I have red marks on my groin area and in-between my buttocks some are really big and others not so big. It now seems to have spread into the pubic area (which I have shaved to see how bad it is) everyday it seems to be getting worse. I also have red spots (not a rash) on my legs most between the knee cap and groin area, they are not attached and are on both legs, I have some also on my calves, lower arms (near my wrist) upper arms, my stomach, my chest (above breasts) some are tiny and some are as big as a dime...the seem to start out just as a little red spot then they get bigger then the center seems to get like a flakey dry skin while the outside stays red, once the flakey dry part comes off it seems to just stay red and start all over again. I have seen 3 different Dr's most say it is "Jock Itch" in the groin area and buttocks and do not know what the rest of the red marks are (possibly stress say's one Dr.) I am now on another new cream (Lamisil) have been on this one for almost 3 weeks with no change seems to just stay the same and I keep getting more and more...I have also tried Fucidin Cream and Bactroban with no results. I am at my witts end with this, it is so embarrassing for others to see it. I am in a very healthy relationship with a wonderful man and it is so embarrassing I will not even consider any sexual relations with him at this time. ANY help would be appreciated.
Thanks so much in advance
|SueC - Sun Aug 31, 2008 3:12 pm||
Anyone have any ideas??
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.